# SDR 06FDEA0317

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Housing
- Condition: Cracked
- Location: Ceiling Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CEILING LIGHT HOUSING CRACKED IN SEVERAL PLACES AT BS 608 LBL 32 WL 202. REMOVED AND REPLACED FWD CARGO COMPT. CEILING LIGHT HOUSING AT BS 608 LBL 32 WL 202. IAW IPC 33-30-00-02.
